# SDR DALA2022102106831

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 68,840 hours, 22,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 BOTH LH OVER WING EXIT IDENTIFIER ASSEMBLIES REQUIRE REPLACEMENT DUE TO CARD. CORRECTIVE ACTION: R/R BOTH LH OVER WING EXIT IDENTIFIERS ASSENBLIES. IAW B757 AMM 33-51-10 REF B757 AIPC 33-50-02-06. LH OVER WING EXIT IDENTIFIERS OPS NORMAL AT THIS TIME. (9096408)
